# SDR AWXA0000979

- Difficulty date: November 27, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Web
- Part number: 654581951
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR ACTUATOR SUPPORT FITTING WEB CRACKED AT FS 225 BL 0.  REMOVED WEB IAW 53-10-14; FABED AND INSTALLED NEW WEB IAW ER 03-5327-00379-DL2 R810090.
